# SDR SWAA2022040488940

- Difficulty date: March 29, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 48,125 hours, 28,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP / [01] R/R LH FWD EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06
